News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Dark spots under my arm pit


 Sophia - Wed Aug 25, 2004 8:30 pm

There are dark spots under my arm pit and under my breasts. They are not itchy or hurt in any way. But they are emberassing. Can you tell me how to get rid of them? Or what they possibly are?
 Dr. Yasser Mokhtar - Thu Aug 26, 2004 12:17 pm

User avatar Dear Sophia,

These dark spots are most probably secondary to chronic skin irritation secondary to friction and continuous sweating in these areas of the body and many people have them. This picture can also be caused by mild fungal infections of the skin.

At your next appointment with your doctor, i would recommend mentioning your concerns and see whether or not they are fungal infections.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.
 Kirsty_Oz - Mon Aug 30, 2004 5:26 am

if it is the result of friction and sweating, is there a way of clearing it or lightening it?
i have the same problem, but on my legs
 kittycat1986 - Wed Apr 20, 2005 11:47 am

yeah i seem to have the same spots under my breast.. how do u clear these up? they aare spearding from a few on one side to more and more on the other side and one close to my underarm...

how do u clear these up.. and my spots vary in size and are brownish.

Help us. please.
thanks
 HB GAL - Thu Aug 18, 2005 6:26 pm

"Chances are, your dark underarms aren't caused by hyperpigmentation but result from a persistent buildup of dry skin, says Colorado dermatologist Richard Asarch...."
http://magazines.ivillage.com/cosmopoli ... 06,00.html

I've been using AmLactin 12% Moisturizing Lotion for about a month now, and have seen results. It may work for you.
 ahhlee - Fri Aug 19, 2005 3:52 am

Thank you! I think I have the same problem and will try these out.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here